MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported false elevated alinity i tsh for one female patient born in 1995.A new sample from the same patient had lower results.The following data was provided: sid (b)(6) processed on (b)(6) 2025 reagent lot 79194ud00: alinity i serial number (b)(6) result = 276.491 and >100.000 alinity i serial number (b)(6) result = 271.368.Sid (b)(6) processed on (b)(6) 2026 reagent lot 80653ud00 on alinity i serial number (b)(6) = 2.483.Customer¿s tsh reference range = 0.4-4.0 me/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported false elevated alinity i tsh for one female patient born in 1995.A new sample from the same patient had lower results.The following data was provided: sid (b)(6) processed on (b)(6) 2025 reagent lot 79194ud00: alinity i serial number (b)(6) result = 276.491 and >100.000, alinity i serial number (b)(6) result = 271.368.Sid (b)(6) processed on (b)(6) 2026 reagent lot 80653ud00 on alinity i serial number (b)(6) = 2.483.Customer¿s tsh reference range = 0.4-4.0 me/l no impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.A review of tracking and trending for the alinity i tsh assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 79194ud00.Device history record review did not identify any non-conformances, potential non-conformances or deviations with the complaint lot and issue.The overall performance of alinity i tsh reagents in the field was reviewed using data gathered from customers worldwide.The median population values for the complaint lot are within the established limits indicating that the lot is performing acceptably.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no system issue or deficiency of the alinity i tsh reagent lot 79194ud00 was identified.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24209404
Report Number3005094123-2026-00048
Device Sequence Number5431272
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)270205(10)79194UD00
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07P48-30
Device Lot Number79194UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient SexFemale